I have been on sertraline 75mg for almost a month after being on 50mg..does anybody get severe sweats? I honestly can't move around without sweating so bad I need to go get changed. It's awful, I have agoraphobia so I'm not outside very often but I'm wondering what on earth I'm gonna do when I do need to get dressed. Has anyone found a solution to this because I'm having to change 3-4 times a day..thanks
I'm on a much higher dose but started our where you are. I have clinical depression and like you, do not leave my house unless it's on fire basically. This sweating side effect has not lessened for me. It's extreme. Sertraline was our starting point but have been through the ups & downs of finding the right cocktail. You may also wish to question whether anxiety is adding fuel. I have C-PTSD & thrash all night, little to no sleep, literally sweating puddles. Anxiety really amps up the sweating. Perhaps you can try adding on top of the Sertraline with something like Gabapentin. I stuck it out with Sertraline only because the alternative drugs listed weight gain, deminished sex drive etc. I think it is certainly worth looking into if you & your physician feel anxiety/panic is adding to excessive sweating. I hope you find peace & some relief for your sweating as well...
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 7 Aug 2014 • 2 answers
Posted 26 Feb 2015 • 5 answers
Posted 6 Nov 2015 • 3 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 12 days ago • 4 answers